Robustness analysis of generalized Jackson network

Joost Berkhout, Bernd Heidergott*, Jennifer Sommer, Hans Daduna

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review


Queuing networks are a well-established approach to modeling and analysis of complex systems. This paper develops an approach to risk-analysis of queuing network models, where “risk” is understood as the possible impact of ignoring parameter insecurity. Our approach allows to compute the value at risk of performance characteristics of queuing networks under parameter insecurity.

Original languageEnglish
Pages (from-to)697-714
Number of pages18
JournalComputational Management Science
Issue number4
Publication statusPublished - 1 Jan 2019


FundersFunder number
Vrije Universiteit Amsterdam


    • Parameter insecurity
    • Queuing network
    • Robustness analysis


    Dive into the research topics of 'Robustness analysis of generalized Jackson network'. Together they form a unique fingerprint.

    Cite this